# SDR DALA2025072105455

- Difficulty date: July 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1084287) MAIN CABIN AFT WET AREA, CORROSION ON UPPER SURFACE STA 1026 LBL18. REMOVED AND REPLACED STRAP AT MAIN CABIN AFT WET AREA STA 1026 LBL18 IAW B 737 SRM 51-40-02.
